# SDR DALA2024040904259

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,625 hours, 30,081 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 699 R1 DOOR LIGHT.   1R DOOR SENSOR WAS ADJUSTED PER B757 AMM 52-12 TEST OK. (5426282)
